×

zbMATH — the first resource for mathematics

Schwartz’s theorem on mean periodic vector-valued functions. (English) Zbl 0704.46011
Summary: A simpler proof to Schwartz’s theorem for \({\mathbb{C}}^ N\)-valued continuous functions is provided.

MSC:
46E10 Topological linear spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] KAHANE (J.-P.) . - Sur les fonctions moyennes-périodiques bornées , Ann. Inst. Fourier, t. 7, 1957 , p. 292-315. Numdam | MR 21 #1489 | Zbl 0083.34401 · Zbl 0083.34401
[2] KELLHER (J.-J.) and TAYLOR (B.-A.) . - Closed ideals in locally convex algebras of analytic functions , J. Reine Angew. Math., t. 255, 1972 , p. 190-209. Article | MR 46 #6046 | Zbl 0237.46052 · Zbl 0237.46052
[3] MEYER (Y.) . - Algebraic Numbers and Harmonic Analysis (V-9) . Amsterdam-London, North-Holland Publishing Co, 1972 . MR 58 #5579 | Zbl 0267.43001 · Zbl 0267.43001
[4] SCHWARTZ (L.) . - Théorie générale des fonctions moyenne-périodiques , Ann. of Math., t. 48, 1947 , p. 857-928. MR 9,428c | Zbl 0030.15004 · Zbl 0030.15004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.